Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having problem of hair loss. What could be the cause? - Online Doctor Chats

Date : 20-Jul-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1232 Questions
Doctor:Good morning
Doctor:Dr. Shanthi here
User:good moring
Doctor:Please proceed with your query
User:i have lot of hair loss now a days since 1-2 months
User:wt might be the reason
Doctor:May I know your age?
Doctor:The causes are many
Doctor:common ones are anemia
Doctor:hereditary reasons
User:i had leg pain also for which i consultaded a doc to which he told be that there a heel bone growth also
User:it is a cause
Doctor:No, it is not
User:r u there?
User:so u want to check blood
Doctor:Yes sure
Doctor:That would be ideal
User:for anemia
User:r any other test
Doctor:Yes for anemia and for thyroid
User:thyroid is necessary
User:only for hair fall
Doctor:Yes, it is
User:Ok thank you i will get it done
Doctor:It is one of the important causes for hair fall
Doctor:Is that all for now?
User:if i get the report and tell u will be able to let me knw whether to visit doc
User:r not
Doctor:Sure, i would be able to do that for you
User:Ok thank you so much
Doctor:You can come back on chat once you get the reports
User:Ok sure
Doctor:Pleasure is mine
User:Done for now
Doctor:Good day ahead
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor